Fentanyl overdose symptoms drugs

Common Questions and Answers about Fentanyl overdose symptoms drugs

actiq

495284 tn?1333894042 My son just died from a fentanyl overdose he got from my cousin. Can she be charged with homicide? How am I going to continue to live around her??
Avatar f tn Don't do anything like that without talking to a doctor! I've never heard of anyone using that for the reason you're talking about. The percocet could very well be dragging the WD out. I would give the doctor a call, and see what they say to do. Maybe there is something else going on. It's hard to say. Fentanyl is a bugger to get off of. I've done it. NOT fun but it didn't last as long as you are talking about. I'd give the doc a call in the morning.
20816780 tn?1521081698 My pain management doctor prescribe me fentanyl patches in October of last year I had it accidental overdose when I went to him at my next appointment he says he would no longer be my Dr is there any way I can get help from another pain management doctor I have chronic pain I've suffered with this for years I need help
897990 tn?1248268956 m not mistaken, this forum is placed here to people to get help and not to find out how to use certain drugs. I could be wrong, but I figured I would pass that along to you.
614471 tn?1221179194 ive just come off fentanyl patches onto the morphine so i can taper down, my aunt who died was addicted to heroin so i know a bit about it so i just wanted to know the equivalent so i can understand roughly how much morphine im taking. thank you to anyone that can help. kind regards, carrie.
16785591 tn?1451596681 The matrix design is inherently safer because it cannot leak gel whereas the Reservoir Patch has been know to leak and give a dangerous, often deadly overdose of Fentanyl. You guessed it. The matrix design (Mylan) is more costly. You also probably guessed that insurance companies want you to have the less costly Reservoir Patch. Your PMP should also stipulate to the insurance company why you require the Martix Patch, over the Reservoir one.
Avatar f tn Fetynal patches are synthetic narcotic analgesic with a rapid onset and short duration of action. In the mid-1990s, fentanyl was first introduced for widespread palliative use with the clinical introduction of the Duragesic patch. Overdose may cause death.
535089 tn?1400673519 In the past, FDA, drug manufacturers, and others have taken a number of steps to prevent misuse, abuse and accidental overdose of these drugs, including providing additional warnings in product labeling, implementing risk management plans, conducting inter-agency collaborations and issuing direct communications to both prescribers and patients. Despite these efforts, the rates of misuse and abuse, and of accidental overdose of opioids, have risen over the past decade.
Avatar m tn You will NOT overdose at 25 micrograms of fentanyl. By now, you are no longer what is called "opiate naive" having been on hydrocodone and then percocet. Yes, if a person who has never taken opiates slaps on a fentanyl patch there would be respiratory problems and perhaps even arrest. BUT - that is not where you are in the opiate realm. I went from 5 to 6 norco a day to the 25 mcg patch and had no trouble.
Avatar f tn Hundreds of fentanyl pain patch overdose deaths have been associated with different versions of the patch, and dozens of fentanyl patch wrongful death lawsuits have been filed against the various manufacturers." http://www.aboutlawsuits.
Avatar n tn I'm sure it can cause damage. I know that what's done is done, so I won't berate you, but don't abuse drugs. seriously. you're going to kill yourself for a high. I can't tell you what the chest pain is, but I would seek medical attention. I can't tell you if you are currently in danger or not, but I would say....maybe. You should be seen by a doctor. Best of luck....
401786 tn?1309152034 Please don't see me as preachy. I am a nurse and sometimes I see that people don't fully understand what they're taking. OXYCONTIN is PERCOCET = Oxycodone (the diff here is that Oxycontin is a continuous acting med, hence the name "contin". It is meant to be taken BID or twice a day (every 12 hours.) It is so that someone with more pain isn't having breakthrough pain everytime their 4 hr. pill is up. You also get relative round-the-clock protection.
Avatar f tn He had many drugs in his system, Fentanyl, Oxycodone, Alcohol, and Xanex. He was a great person, everyone who knew him liked him. He lived with me since he was about 12 or 14. He was like my son. He has a four-year-old boy who is having a hard time with his Dad's death. Anyway, many people will not like this question, but that is OK. I am not very religious, but I do believe in God.
Avatar f tn Fentanyl is one of more difficult drugs to come off. What type of pain were you put on the Fentanyl for? Were you taking anything for breakthrough pain while on the Fentanyl? Why are you comimg off the Fentanyl and is your doctor on board with it? Did you ever abuse your meds? Are you planning on comimg off all your meds or just the Fentanyl? How do you plan to treat your pain in the future? Lastly, do you have any underlying health issues like hihh blood pressure or cardiac issues?
Avatar f tn When we arrived and they saw the Fentanyl Patch, the first thing they assumed was overdose. They did a tox screen and found no opiates in her system. The patch had been replaced approximately 24 hours prior. She has been on the Fentanyl Patch (100 mcg) for about 3 years and uses a tegaderm patch over it to hold it in place. It was on her stomach. She always places the patches on her stomach or upper arm in a fatty area. This is the 4th ER visit in the past 12 months due to withdrawals.
Avatar f tn I used to put patches on my shoulders an it was ok, now since I've lost some weight it seems patches will only work when I put them on sides of my chest even when I put them I front of chest it doesn't work and also why can't you overlap where you put last patch like take one off and put new one in same place cause when I do it works very well for pain,and I definitely start feeling withdrawal from fentanyal when I put them anywhere but my sides I'm assuming my core temperature i
Avatar m tn She said that she could just use fentanyl only or the CRNA could give propofol or propofol/fentanyl. The sedation issue is more complicated; IMHO if all I could get was Versed/fentanyl, I would skip the sedation (the doc agrees that a lot of people have trouble with this combo). Many docs rush the exam and make it painful and that's why some (a minority) insist on sedation.
Avatar f tn I ahve taken 10/325 percocet for years and recently my doctor has put me on fentanyl patches. She told me to try 1 25mg and if no help then apply 2 to total 50mg. I am wondering if I will suffer withdrawls from the change? Iknow it takes a while for the patches to get into your system, will I suffer w/d symptoms during this time?
Avatar f tn There is no reservoir of medication in a matrix patch - instead there are layers of the medication. There is no fentanyl gel in a matrix style patch. A matrix fentanyl patch places the fentanyl in adhesive. By all means return the defective patch to the Pharmacy where you purchased it. As Phil said, contact your prescribing physician and make him/her aware of the defective patch. Be cautious when handling the defective patch as your body can still absorb the Fentanyl is you touch it.
1219328 tn?1266881841 I have been weaning off fentanyl patches and i put my last one on today. Its exciting and scary....dont know whats ahead of me. I am still on the percs....weaning off of those also. I am down to 6 a day from abt 10 a day. I am weaning slowly reducing it half a tablet every week. Can anyone tell me if the withdrawals from fentanyl will be much worse after I stop applying the patch? I am only on 6mcg (I cut my 12.5 in half). Like I said...i have been weaning off slowly to this point....
Avatar f tn We have a daughter that has been smoking fentanyl patches for a long time now but yesterday we found out she was now injecting it. We haven't seen her since july, when we found out she stole from us but is living with grandparents, who are a little naive but are aware of her problems and is also wanting to help. We have tried talking with her and she has attended a few narcotic addiction classes. We are so afraid she will overdose on these, which I have seen in my profession.
562692 tn?1216227079 soma detox can be dangerous and calls for a slow taper that would be best if ur doctor supervised it.....if u r wanting to quit all of these drugs then that is a different story too....again...a slow taper for the soma...maybe clarify which drug or drugs u want to stop?...the soma seems to be causing u a big problem and that dose can be dangerous..
Avatar n tn Unfortunately the damage is done some time before the first symptoms of overdose appear. In a single day you should not take more than 4gm of paracetamol for this reason. If you are on panadeine or panadeine forte and are a poor metaboliser of codeine, then the 4gm limit is very easy to reach: it is 8 capsules. Dextropropoxyphene is another weak opioid, which is sold either as capadex which has a 325mg of paracetamol and 32.
558156 tn?1217727396 I take 3 percs every 4 hours...does anyone know the dangers of an overdose? The drugs have made me super paranoid...